# SDR XN0A01032

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 2612 · Fire Detection
- Part: Ground Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE INDICATION NR 2 ENGINE INDICATION REMAINED ON WITH THROTTLE AT IDLE.  SHUT ENGINE DOWN WITH FUEL LEVER.  FIRE INDICATION EXTINGUISHED.  REPAIRED 2 EACH GROUND WIRES ON FIRE LOOP NR 2 ENGINE IAW 20-44-00.  OPS CHECK GOOD IAW A300 MM 26-12-00.
